# SDR USAA2012100800002

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 90,743 hours, 17,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZRH - DURING DAILY CHECK FOUND FORWARD/LEFT MEGAPHONE UNSERVICEABLE.  MEGAPHONE REPLACED.  OPS CHECK OK.
